MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; Stimulator, Bone Growth, Non-Invasive

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; Stimulator, Bone Growth, Non-Invasive
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Burning Sensation (4540)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as march of 2026.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.The device is used for treatment.
 
Event or Problem Description
The sales rep advised, i fit this patient on monday.I received a text message last night saying that the spinal pak burned her leg when it was in her pocket.I spoke with her she confirmed the device itself was not hot but is confident it burned her leg.I can't see it but i was hoping you could call her to get a better explanation for better explanation for her.Thanks again.Best, (b)(6) i territory account manager.The patient was called the patient regarding the complaint.The patient had it on yesterday on the pocket of her pants and it was burning.The unit was not hot to the touch.No mark on the leg.It was internal burning pain.The right leg is still sore.Pain level was 8 the patient was sitting down and the pain started.The patient called her doctor.The doctor advise the patient to stop using the unit for a week.The patient has an appointment on (b)(6) 2026.The patient is taking muscle relaxers and tylenol from the surgery.The patient will call back with an update.No new product was shipped to the patient.
 
Event or Problem Description
It was reported that the spinalpak device burned the patient's leg when it was in her pocket.The unit was not hot to the touch and there was no mark on her leg.The patient advised that it was an internal burning pain.The patient noted her right leg was still sore the day after the incident.The pain level was rated an 8 out of 10.The patient called her doctor who advised the patient to stop using the unit for a week.No further consequences were reported.
 
Additional Manufacturer Narrative
Additional information- b4: date of this report, g3: date received by manufacturer, h6: evaluation codes.Corrected data- h6: impact code.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
Stimulator, Bone Growth, Non-Invasive
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
+1(973)299-9300
MDR Report Key24651901
Report Number0002242816-2026-00037
Device Sequence Number10168566
Product Code LOF
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale